# SDR IPXA10558100

- Difficulty date: December 29, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2  FLOORBEAM IS CORRODED BS 1016 BETWEEN LBL25 AND LBL45 WL208.  FLOOR SUPPORT WAS REPLACED IAW SRM 53-00-51 AND SRM 51-40-02.
